RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1987, Volume 41, Issue 3, Pages 395–399 (Mi mz4855)  

Homomorphisms of topological groups that cannot be factorized by weight and dimension

V. G. Pestov


Full text: PDF file (517 kB)

English version:
Mathematical Notes, 1987, 41:3, 226–228

Bibliographic databases:

UDC: 513.831, 512.546
Received: 16.10.1984

Citation: V. G. Pestov, “Homomorphisms of topological groups that cannot be factorized by weight and dimension”, Mat. Zametki, 41:3 (1987), 395–399; Math. Notes, 41:3 (1987), 226–228

Citation in format AMSBIB
\Bibitem{Pes87}
\by V.~G.~Pestov
\paper Homomorphisms of topological groups that cannot be factorized by weight and dimension
\jour Mat. Zametki
\yr 1987
\vol 41
\issue 3
\pages 395--399
\mathnet{http://mi.mathnet.ru/mz4855}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=893367}
\zmath{https://zbmath.org/?q=an:0631.22003|0621.22001}
\transl
\jour Math. Notes
\yr 1987
\vol 41
\issue 3
\pages 226--228
\crossref{https://doi.org/10.1007/BF01158253}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987L342500013}


Linking options:
  • http://mi.mathnet.ru/eng/mz4855
  • http://mi.mathnet.ru/eng/mz/v41/i3/p395

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:128
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021